American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Aldo Conca and Satoshi Murai. Regularity bounds for Koszul cycles. Proc. Amer. Math. Soc. 143 (2015) 493-503.
Abstract, references, and article information   
View Article: PDF

[2] A. Lazarev. The Stasheff model of a simply-connected manifold and the string bracket. Proc. Amer. Math. Soc. 136 (2008) 735-745. MR 2358516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Teimuraz Pirashvili. André-Quillen homology via functor homology. Proc. Amer. Math. Soc. 131 (2003) 1687-1694. MR 1955254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Srikanth Iyengar. Free summands of conormal modules and central elements in homotopy Lie algebras of local rings. Proc. Amer. Math. Soc. 129 (2001) 1563-1572. MR 1707520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mutsumi Amasaki. Existence of homogeneous ideals fitting into long Bourbaki sequences. Proc. Amer. Math. Soc. 127 (1999) 3461-3466. MR 1610925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] José J. M. Soto. Quasi-isomorphisms of Koszul complexes. Proc. Amer. Math. Soc. 128 (2000) 713-715. MR 1626482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kohji Yanagawa. $F_{\Delta}$ type free resolutions of monomial ideals. Proc. Amer. Math. Soc. 127 (1999) 377-383. MR 1610805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ken-ichiroh Kawasaki. On the finiteness of Bass numbers of local cohomology modules. Proc. Amer. Math. Soc. 124 (1996) 3275-3279. MR 1328354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Francesc Planas-Vilanova. Rings of weak dimension one and syzygetic ideals. Proc. Amer. Math. Soc. 124 (1996) 3015-3017. MR 1328371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carlos Rentería and Rafael H. Villarreal. Koszul homology of Cohen-Macaulay rings with linear resolutions . Proc. Amer. Math. Soc. 115 (1992) 51-58. MR 1089412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shiro Goto. On the surjectivity criterion for Buchsbaum modules . Proc. Amer. Math. Soc. 108 (1990) 641-646. MR 998734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Seibt. A generalized Jacobian criterion for regularity . Proc. Amer. Math. Soc. 93 (1985) 201-202. MR 770518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shiro Goto. A note on quasi-Buchsbaum rings . Proc. Amer. Math. Soc. 90 (1984) 511-516. MR 733397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alfio Ragusa. On openness of $H\sb{n}$-locus and semicontinuity of $n$th deviation . Proc. Amer. Math. Soc. 80 (1980) 201-209. MR 577744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1